# SDR SIMA20161007001

- Difficulty date: October 7, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 32,777 hours, 28,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C02170
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT CENTER FAIRING EXTERNAL EMERGENCY LIGHT FAILS TO ILLUMINATE.  REMOVED AND REPLACED THE NR 4 EPSU BATTERY CHARGER ASSY IAW AMM 33-50-04. OPS CHECKED GOOD. NO OTHER DEFECTS NOTED.
